# SDR 2022FA0000020

- Difficulty date: January 13, 2022
- Submitted: January 13, 2022
- Operation: General aviation
- Make and model: Boeing 717-200
- Aircraft serial: 09569
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 59409742
- Part serial: 59409742
- Condition: Corroded
- Location: Zone 600
- Part time: 13,889 hours
- Component: Spoiler, Boeing, B717200
- Component part number: 59409742
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPOILER WAS FOUND DISBONDED BETEEN HONEYCOMB CORE AND SKIN.
